# SDR CA141119002

- Difficulty date: November 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LT AUXILIARY PUMP INOPERATIVE. AUXILIARY PUMP CIRCUIT BREAKER DISCOVERED TRIPPED. AUXILIARY PUMP CIRCUIT BREAKER RESET, DEFECT PERSISTS. T/S AND REPLACED THE PUMP BUT THE NEW PUMP ALSO DIDN`T WORKED AND WIRING MEASUREMENTS WERE NOT SATIS. THEY FOUND DURING THE WIRING MEASUREMENT ON PHASE ON WIRING MISSING. FURTHER T/S LED TO A RELAY FAILURE OF RELAY 2800-K1. NOW THEY FOUND DAMAGED WIRES BETWEEN CONNECTORS J147 PINS A,H,B AND P22 PINS R, P, N. WIRE FAULT IS UNDER FLOOR CROSSOVER AFT OF COCKPIT WALL. BURNT WIRES FOUND, POOLED WATER IN THAT AREA. THIS A/C IS POST AD CF-2011-46 (84-24-52).
